MathSciNet Relay Station
MathSciNet bibliographic data
MR2307403 (2008a:60120) 60G51 (60G52)
Cohen, Serge; Rosiński, Jan Gaussian approximation of multivariate Lévy processes with applications to simulation of tempered stable processes. Bernoulli 13 (2007), no. 1, 195–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement